# SDR VNAA20250610031

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BETWEEN FS379 AND FS 485 IS GOUGED AND CORRODED IN MULTIPLE AREAS.  RH SIDE SEAT TRACK BETWEEN FS379 AND FS 485 FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-51-49-101-001-A01. INSTALLED NEW RH SIDE SEAT TRACK PN (SH670-32233-3) BETWEEN FS379 AND FS 485 IAW CRJ 700 AMM 53-00-49-400-801 A03.
